# SDR HEEA0011747

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50821
- Condition: Binding
- Location: Front Control
- Part time: 1,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC BIND, FORE AND AFT.
